×

zbMATH — the first resource for mathematics

Espaces de fonctions bornées et continues en moyenne asymptotique d’ordre \(p\). (French) Zbl 0148.11701

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] BASS (Jean) . - Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires , Bull. Soc. math. France, t. 87, 1959 , p. 1-64. Numdam | MR 23 #A476 | Zbl 0092.33404 · Zbl 0092.33404 · numdam:BSMF_1959__87__1_0 · eudml:86954
[2] BASS (Jean) . - Les fonctions pseudo-aléatoires . - Paris, Gauthier-Villars, 1962 (Mémorial des Sciences mathématiques, 153). Numdam | Zbl 0106.11705 · Zbl 0106.11705 · eudml:192673
[3] BASS (Jean) . - Espaces de Besicovitch, fonctions pseudo-aléatoires , Bull. Soc. math. France, t. 91, 1963 , p. 39-61. Numdam | Zbl 0117.13102 · Zbl 0117.13102 · numdam:BSMF_1963__91__39_0 · numdam:BSMF_1963__91__434_0 · eudml:87038
[4] BASS (Jean) . - Quelques propriétés linéaires des fonctions pseudo-aléatoires , C. R. Acad. Sc. Paris, t. 250, 1960 , p. 266-268. MR 23 #A478 | Zbl 0096.11506 · Zbl 0096.11506
[5] BASS (Jean) . - Fonctions presque-périodiques, fonctions pseudo-aléatoires, moyennes de fonctions , C. R. Acad. Sc. Paris, t. 250, 1960 , p. 2501-2503. MR 23 #A2061 | Zbl 0092.33405 · Zbl 0092.33405
[6] BASS (Jean) . - Transformées de Fourier des fonctions pseudo-aléatoires , C. R. Acad. Sc. Paris, t. 254, 1962 , p. 3072-3074. MR 27 #536 | Zbl 0117.13201 · Zbl 0117.13201
[7] BASS (Jean) . - Espaces vectoriels de fonctions pseudo-aléatoires , C. R. Acad. Sc. Paris, t. 255, 1962 , p. 2353-2355. MR 26 #580 | Zbl 0108.14301 · Zbl 0108.14301
[8] BASS (Jean) et VO-KHAC Khoan . - Limite d’une suite de fonctions pseudo-aléatoires dérivée d’une fonction pseudo-aléatoire , C. R. Acad. Sc. Paris, t. 255, 1962 , p. 3346-3348. MR 26 #6696 | Zbl 0114.07303 · Zbl 0114.07303
[9] BASS (Jean) . - Suites stationnaires dans l’espace d’Hilbert ; fonctions spectrales dans les espaces P , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 1432-1434. MR 26 #4122 | Zbl 0123.09705 · Zbl 0123.09705
[10] BERTRANDIAS (Jean-Paul) . - Suites pseudo-aléatoires et critères d’équirépartition modulo 1 [1962. Nijenrode], Comp. Math., t. 16, 1964 , p. 23-28. Numdam | MR 30 #1115 | Zbl 0207.05801 · Zbl 0207.05801 · numdam:CM_1964__16__23_0 · eudml:88897
[11] BERTRANDIAS (Jean-Paul) et BASS (Jean) . - Moyennes de sommes trigonométriques et fonctions d’autocorrélation , C. R. Acad. Sc. Paris, t. 245, 1957 , p. 2457-2461. MR 20 #2829 | Zbl 0078.32001 · Zbl 0078.32001
[12] BERTRANDIAS (Jean-Paul) . - Formation d’une classe de fonctions pseudo-aléatoires , C. R. Acad. Sc. Paris, t. 248, 1959 , p. 513-515. MR 21 #1648 | Zbl 0085.34604 · Zbl 0085.34604
[13] BERTRANDIAS (Jean-Paul) . - Sur l’analyse harmonique généralisée des fonctions pseudo-aléatoires , C. R. Acad. Sc. Paris, t. 253, 1961 , p. 2829-2831. MR 24 #A1571 | Zbl 0106.11802 · Zbl 0106.11802
[14] BERTRANDIAS (Jean-Paul) . - Fonctions pseudo-aléatoires et fonctions presque-périodiques , C. R. Acad. Sc. Paris, t. 255, 1962 , p. 2226-2228. MR 26 #2812 | Zbl 0106.11801 · Zbl 0106.11801
[15] BERTRANDIAS (Jean-Paul) . - Décomposition des fonctions admettant une fonction de corrélation temporelle en somme de trois fonctions , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 1659-1662. MR 26 #6697 | Zbl 0117.13202 · Zbl 0117.13202
[16] BESICOVITCH (A. S.) . - Almost periodic functions . - Cambridge, Cambridge University Press, 1932 ; [Reissue of the first edition] New York, Dover Publications, 1954 . Zbl 0004.25303 | JFM 58.0264.02 · Zbl 0004.25303 · www.emis.de
[17] CLARKSON (J. A.) . - Uniformly convex spaces , Trans. Amer. math. Soc., t. 40, 1936 , p. 396-414. MR 1501880 | Zbl 0015.35604 | JFM 62.0460.04 · Zbl 0015.35604 · doi:10.2307/1989630 · www.emis.de
[18] DUNFORD (N.) and SCHWARTZ (J. T.) . - Linear operators , Part 1. - New York, Interscience Publishers, 1958 (Pure and applied Mathematics, 7). MR 22 #8302 | Zbl 0084.10402 · Zbl 0084.10402
[19] EBERLEIN (W. F.) . - Abstract ergodic theorems and weak almost periodic functions , Trans. Amer. math. Soc., t. 67, 1949 , p. 217-240. MR 12,112a | Zbl 0034.06404 · Zbl 0034.06404 · doi:10.2307/1990424
[20] EBERLEIN (W. F.) . - The point spectrum of weakly almost periodic functions , Mich. J. of Math., t. 3, 1956 , p. 137-139. Article | MR 18,583b | Zbl 0073.30702 · Zbl 0073.30702 · doi:10.1307/mmj/1028990025 · minidml.mathdoc.fr
[21] GROTHENDIECK (Alexander) . - Critères de compacité dans les espaces fonctionnels généraux , Amer. J. of Math., t. 74, 1952 , p. 168-186. MR 13,857e | Zbl 0046.11702 · Zbl 0046.11702 · doi:10.2307/2372076
[22] JACOBS (K.) . - Neuere Methoden und Ergebnisse der Ergodentheorie . - Berlin, Springer-Verlag, 1960 (Ergebnisse der Mathematik, 29). MR 23 #A1000 | Zbl 0102.32903 · Zbl 0102.32903
[23] KAHANE (Jean-Pierre) . - Sur les fonctions presque-périodiques généralisées dont le spectre est vide , Stud. Math., t. 21, 1962 , p. 231-236. Article | MR 26 #1697 | Zbl 0126.09902 · Zbl 0126.09902 · eudml:217023
[24] LOEVE (Michel) . - Probability theory , 3rd edition. - Princeton, D. Van Nostrand, 1963 . Zbl 0108.14202 · Zbl 0108.14202
[25] MARCINKIEWICZ (J.) . - Une remarque sur les espaces de A. S. Besicovitch , C. R. Acad. Sc. Paris, t. 208, 1939 , p. 157-159. Zbl 0020.03104 | JFM 65.0496.03 · Zbl 0020.03104 · www.emis.de
[26] PETTIS (B. J.) . - A proof that every uniformly convex space is reflexive , Duke math. J., t. 5, 1939 , p. 249-253. Article | Zbl 0021.32601 | JFM 65.1312.04 · Zbl 0021.32601 · doi:10.1215/S0012-7094-39-00522-3 · minidml.mathdoc.fr
[27] VO-KHAC Khoan . - Fonctions de fonctions pseudo-aléatoires , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 4580-4583. MR 27 #537 | Zbl 0147.15805 · Zbl 0147.15805
[28] VO-KHAC Khoan . - Solutions pseudo-aléatoires des équations de Navier-Stokes , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 4822-4824. MR 27 #486 | Zbl 0112.18805 · Zbl 0112.18805
[29] VO-KHAC Khoan . - Q-fonctions à valeurs dans un espace de Banach , C. R. Acad. Sc. Paris, t. 257, 1963 , p. 3800-3803. MR 28 #1480 | Zbl 0128.34504 · Zbl 0128.34504
[30] VO-KHAC Khoan . - Q-solutions faibles des équations différentielles opérationnelles linéaires , C. R. Acad. Sc. Paris, t. 258, 1964 , p. 47-50. MR 28 #4257 | Zbl 0138.08701 · Zbl 0138.08701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.